# SDR UPS202326

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 6518745113
- Condition: Corrosion
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON FASTENERS THROUGH PRESSURE FLOOR STA 950 LBL 28 WL 201.  INSTALLED REPAIR IAW SRM 51-30-02 AND 51-20-04.
